would like any info you might have that is related to skin reaction from use of naprogesic medication. Client is currently using naprogesic for period pain and has brocken out in a painfull blistering rash around mouth and into nasal passage. The patient shows mild signs of anaphalaxic reaction such as face swelling, swelling of the lips. This only occurs during menstrual cycle, swob test show no signs of infection and local doctors do not know what is causing these out breaks. Any info or pictures and ideas you have would be great.
Hi I have come across this forum whist goggling reactions to naprogesic, so not sure when this has been posted, however i have been experiencing the same painful blisters in my mouth, swollen lips, swollen face, blood shot eyes, headaches. I used to take Naprogesic Medication quite often last year 2010 with no reaction to the medication, it was the only source of relif to the pain. In December I had a lapospy then being diagnosed with Endometrioses, which i was then given depo provera which i didn’t receive a period for 8 months so i was find, however just after the operation I had these breakouts with very painful mouth ulcers which we linked to stress, I had two breakouts within the month didn’t think too much of it, last month i had my first period, too the Naprogesic and woke then next morning with swelling, headaches, blood shot eyes. Then a couple of days later broke into mouth ulcers. Had some tests and they linked it back to work stress. However one month anniversary of this happening I get my period and take some naprogesic noticed the same tingling in my mouth – woke up the next morning with a worse reaction.I would love to know if you have got more information about the reactions. I didn’t take any pictures which i should have. I hope this information helps in any way – im yet to organise an appointment with my dr and happy to share his advise when i do.
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.